# SDR IPXA12M75092

- Difficulty date: August 14, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Cracked
- Location: Bs 1421 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, SEAT TRACK LOWER FLANGE CRACKED AT BS 1421, LBL 9.  REPAIRED SEAT TRACK  IAW SRM 53-00-52, REPAIR 1, FIG 201.
